# SDR DALA2016111708892

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLIGHT DECK FLOOR AFT OF CENTER PEDESTAL ACCESS PANEL HAS SPOTS OF CORROSION ON UPPER SURFACE. MAINTENANCE REMOVED AND REPLACED PANEL IAW SRM 51-40-05 & SRM 51-40-02.
